# SDR FDEA201510283397

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX141N513140
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING SEAT TRACK AT RBL 24, STATION 418 - 440, IS MISALIGNED.  REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK IAW DWG 141N5131, PN FX 141N5131-40.  INSTALLED NEW SEAT TRACK IAW DWG 141N5131.  MAJOR REPAIR.
